# SDR SWAA2016040850725

- Difficulty date: March 28, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 97,399 hours, 60,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6552874
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FWD UPPER CUT OUT, JUST UNDER THE TOP DOOR LATCH CRACKED.  R & R CUT OUT IAW SRM & DWG.
